How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DocPhilMD Your Own Question
DocPhilMD
DocPhilMD, Doctor
Category: Dermatology
Satisfied Customers: 52500
Experience:  Internal Medicine Physician
55099014
Type Your Dermatology Question Here...
DocPhilMD is online now
A new question is answered every 9 seconds

What do I have going on with my feet and how may I solve it?

Customer Question

FOr dermatologists: What do I have going on with my feet and how may I solve it?
Submitted: 1 year ago.
Category: Dermatology
Expert:  DocPhilMD replied 1 year ago.

Do you have a pic?

Customer: replied 1 year ago.
i have added one
Expert:  DocPhilMD replied 1 year ago.

This is eczema.

I would get a steroid cream from your dermatologist like desonide

It will help

Customer: replied 1 year ago.
Doctor, I need something over the counter. Is there anything available?
Expert:  DocPhilMD replied 1 year ago.

try hydrocortisone

Expert:  DocPhilMD replied 1 year ago.

please don't forget a positive rating. :)

If you have more questions just reply